# SDR 29GA94671062911A

- Difficulty date: June 29, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 31,456 hours, 38,542 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991004717
- Part serial: S2285
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAGNETIC PARTICLE INSPECTION DISCOVERED ENGINE TRUSS COWLING ATTACH BRACKETS WELD AREA CRACKS AND RIGHT FORWARD LOWER ENGINE MOUNT ATTACH POINT WELD AREA CRACK.  PERFORMED WELD REPAIR TO ENGINE TRUSS ATTACH BRACKETS WELD AREAS AND RIGHT FORWARD LOWER ENGINE MOUNT ATTACH POINTS WELD AREA.
